I used Tazorac for close to a year and it worked very well in the beginning by forcing all the undersurface things up. But over the summer it has stopped working for me. I keep getting new comedones and they don't go away quickly. The worst part is that they leave red marks all over my face. Not sure if I should continue Tazorac anymore, and does this mean I need Accutane/generic version of Accutane?
Comedonal Acne, Tazorac No Longer Effective?
Doctor Answers (1)
Comedonal Acne and Tazorac
Thank you for your question. Comedonal acne such as white heads or black heads is best treated with a Vitamin A cream such as Tazorac. You likely require increased strength and be sure to use this daily on the full face. Additionally, you should be on a benzoyl peroxide wash. I would start with this method first. Be certain to be under the supervision of a board certified dermatologist with expertise in acne for the most effective and safe treatment options. I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.